Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and hair loss? ╗ daltrey

Posted by Marly T. on October 7, 2002, at 0:34:53

In reply to Re: Wellbutrin and hair loss?, posted by daltrey on October 6, 2002, at 22:09:18

Dear Daltry,

I did a lot of research during the time I posted that note, and unfortunately hair loss is *not* uncommon with Wellbutrin. I took myself off of it immediately, and now, nine months later, my hair has grown back to 90% of what it was before taking the drug. In another couple of months it may be completely back to normal, but frankly, I'm already thrilled with the 90%. It was a horrible time in my life, watching my hair grow thinner by the day. If drugs have already made your hair fall out in the past, then you are PRONE to drug-related hair loss. If I were you, I'd stop taking it now and do a ton of research on anti-depressants to find one that will work for you without hair loss. Just go to google.com and put in a drug's name and add "and hair loss" and see what comes up. It really is unfortunate about Wellbutrin. I took it for two months, and it worked wonders in other aspects of my life, but I could NOT bear to lose my hair. You'd think the Wellbutrin folks would solve this. I was thankful that I figured out what was causing the hair loss before I took it any longer. Good luck.

Marly

> Dear Marly,
>
> I took Prozac in 1994 for depression and within three months I had lost the majority of my hair. I had VERY THICK BEAUTIFUL HAIR! Since then, doctors had me on different meds but nothing really worked. I've been off medications for 3 years and just started wellbutrin three days ago. After reading your post I am so frightened to take any more of it as I don't want any more hair loss. I did regrow some hair but my hair has NEVER returned to its original stage. The texture has changed. I used to have curly course hair and now it's baby fine and frizzy. HAS ANYONE HAD THIS SAME REACTION? I also feel that these drugs erased my memory. I would be grateful to hear other stories and get further information.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Marly T. thread:9287
URL: http://www.dr-bob.org/babble/20021006/msgs/122598.html